# SDR REXA2017071900828

- Difficulty date: July 19, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receptacle
- Part number: 601R3177271
- Condition: Cracked
- Location: Door Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HAND RAIL RECEPTICAL CRACKED.  REMOVED AND REPLACED PAX DOOR FWD HAND RAIL RECEPTICAL BRACKET IAW SRM 51-42-21.
